# SDR UALA2010060101875

- Difficulty date: May 31, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT TENSION TIE ATTACH POINT STA 1160 LT SIDE.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED FRAME. HFEC. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.
